MathSciNet Relay Station
MathSciNet bibliographic data
MR841602 60F15 (60K99)
Brennan, Michael D.; Durrett, Richard Splitting intervals. Ann. Probab. 14 (1986), no. 3, 1024–1036.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement